Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Trace-class perturbation and strong convergence: Wave operators revisited


Author: Jingbo Xia
Journal: Proc. Amer. Math. Soc. 128 (2000), 3519-3522
MSC (2000): Primary 47A40, 47B10, 47L20
Published electronically: July 6, 2000
MathSciNet review: 1778277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We give a new construction of wave operators for a self-adjoint operator under trace-class perturbation. This construction requires no quantitative estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A40, 47B10, 47L20

Retrieve articles in all journals with MSC (2000): 47A40, 47B10, 47L20


Additional Information

Jingbo Xia
Affiliation: Department of Mathematics, State University of New York at Buffalo, Buffalo, New York 14260-2900
Email: jxia@acsu.buffalo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05907-4
PII: S 0002-9939(00)05907-4
Received by editor(s): January 26, 1999
Published electronically: July 6, 2000
Additional Notes: This research was supported in part by National Science Foundation grant DMS-9703515
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society